# SDR SWAA105702

- Difficulty date: September 20, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 75,202 hours, 56,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND EEPLS INOP.  REMOVED AND REPLACED BATTERY PACK PER MM.
